# SDR KCSA081471

- Difficulty date: September 16, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 106,813 hours, 32,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L1 FWD CEILING EMERGENCY LIGHT INOP.
